RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 536–539 (Mi de5135)  

Short Communications

Construction of periodic solutions of differential equations

V. N. Laptinskii

Mogilev branch Institute of Physics, Academy of Sciences of the Byelorussian SSR

Full text: PDF file (430 kB)

Bibliographic databases:
UDC: 517.925.42
Received: 22.03.1982

Citation: V. N. Laptinskii, “Construction of periodic solutions of differential equations”, Differ. Uravn., 20:3 (1984), 536–539

Citation in format AMSBIB
\Bibitem{Lap84}
\by V.~N.~Laptinskii
\paper Construction of periodic solutions of differential equations
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 536--539
\mathnet{http://mi.mathnet.ru/de5135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742063}
\zmath{https://zbmath.org/?q=an:0544.34035}


Linking options:
  • http://mi.mathnet.ru/eng/de5135
  • http://mi.mathnet.ru/eng/de/v20/i3/p536

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019